# SDR BSYA2010022

- Difficulty date: April 14, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 13,723 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: CI105
- Condition: Broken
- Location: Atc Transponder
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING BDL THE TRANSPONDER FAILED, RETURNED TO BDL.  REMOVED AND REPLACED TRANSPONDER ANTENNA, OPS CHECKS GOOD.
